# SDR GLBA20110727F

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 28,774 hours, 30,265 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Strut
- Part number: 12041175005
- Condition: Worn
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIRSTAIR DOOR  WILL NOT FOLD PROPERLY WHEN DOOR IS CLOSED.  MX REPLACED THE GAS STRUT IAW MM 52-13-01. OPS CK GOOD.
